| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that an erroneously depressed creatinine (cre2) result was obtained on a patient sample on the dimension exl with lm integrated chemistry system.The initial result was reported to the physician(s) and was not questioned.The same sample was repeated on the original system and obtained a higher result.The repeat result obtained was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to an erroneously depressed creatinine (cre2) result.
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed creatinine (cre2) result obtained on a patient sample on the dimension exl with lm integrated chemistry system.Siemens healthineers has confirmed a potential for imprecision with dimension creatinine (cre2) quality control (qc) and patient sample result when using lot numbers ga6307 and ba7005 on the dimension exl 200 integrated chemistry system.Us customers were notified through an urgent medical device correction (umdc, letter dc26-01.A.Us) and urgent field safety notice (ufsn, letter dc26-01.A.Ous) titled "imprecision with quality control and patient results for dimension creatinine lot numbers ga6307 and ba7005".The communication was directed to all customers who received dimension creatinine lot numbers ga6307 and ba7005 informing them of the issue and providing instructions the customer must follow.